# SDR ASAA11410119

- Difficulty date: June 23, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65C252204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE AT BS 727G BETWEEN STR 9R 10R.  REMOVED DAMAGED BUTT SPLICE STRAP FABRICATED REPLACEMENT PARTS AND INSTALLED IAW B737 400 SRM 51 40 02 AND 51 40 05.
